Florida, 2015

Damaging Winds in Florida, July 13, 2015

July 13, 2015 · NWS JAX · 3 events in 2 counties and zones

A mid level trough axis was deepening southward down the SE Atlantic region. Forcing associated with the trough combined with diurnal sea breeze interactions over an unstable airmass spawned strong to severe storms during the afternoon and evening.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$500
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAX wrote it up.

A mid level trough axis was deepening southward down the SE Atlantic region. Forcing associated with the trough combined with diurnal sea breeze interactions over an unstable airmass spawned strong to severe storms during the afternoon and evening.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jul 13, 8:06 AM EST, 5 hours 6 minutes earlier.

Area forecast discussion, Jul 13, 8:06 AM EST, 5 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
906 AM EDT MON JUL 13 2015

.UPDATE...
ITS DEJU VU ALL OVER AGAIN. THE UPPER LEVEL TROUGH REMAINS
POSITIONED ALONG THE EASTERN SEABOARD WITH A SYNOPTIC
NORTHWESTERLY FLOW PATTER AROUND IT AND AN UPPER RIDGE CENTERED
OVER TEXAS. SURFACE TROUGHING ACROSS THE SPINE OF THE FLORIDA
PENINSULA SHOULD ENSURE SCATTERED CONVECTION BREAKS OUT OVER
GEORGIA AND ROLLS DOWN THE FLORIDA PENINSULA FROM THE NORTH-
NORTHWEST. WITH SEA BREEZE FRONT CONVERGENCE OCCURRING FROM
GAINESVILLE SOUTH IN THE LATER PORTION OF THE DAY EXPECT
CONVECTION WILL BE ENHANCED THERE. SOME STRONG TO ISOLATED SEVERE
STORMS WILL BE POSSIBLE AS THE AIR MASS IS FAIRLY UNSTABLE.

HEAT INDEX VALUES WILL BE IN THE 100-105 DEGREE RANGE IN GENERAL
AND THIS WOULD BE A GOOD OPPORTUNITY TO REMIND PEOPLE TO REMAIN
HYDRATED TODAY...ESPECIALLY AT AREA BEACHES WHERE THE SEA BREEZE
WILL BE AS BIT LATER IN GETTING GOING TODAY.

&&

.AVIATION...
GROUND FOG AT GAINESVILLE HAS BURNED OFF FOR THE DAY AND LOOKING
AT VISUAL FLIGHT RULE CONDITIONS THIS MORNING AND EARLY THIS
AFTERNOON. THE NORTHERLY STEERING FLOW WILL CONTINUE TO FAVOR
INLAND TAF SITES FOR CONVECTION AS THE STORMS FROM INTERIOR
SOUTHEAST GEORGIA PROPAGATE SOUTH ALONG THE EAST COAST SEABREEZE
FRONT THIS AFTERNOON.

&&

.MARINE...
NO CHANGES TO PREVIOUS DISCUSSION...

TROF TO THE NORTH OF THE WATERS AND HIGH PRESSURE RIDGE WELL TO
THE SOUTH WILL CONTINUE A MAINLY SOUTHWEST OFFSHORE FLOW THIS WEEK
WITH LOCAL SEA BREEZES ALONG THE COAST DURING THE AFTERNOON.
SPEEDS WILL INCREASE TO 15-20 KNOTS AT TIMES...MAINLY DURING THE
NOCTURNAL EVENING SURGES...AND MAY APPROACH 20 KNOTS AND POTENTIAL
SMALL CRAFT ADVISORY CONDS DURING THE TUE-THU TIME FRAME WHEN THE
PRESSURE GRADIENT IS THE TIGHTEST...BUT WILL CONTINUE TO ADVERTISE
EXERCISE CAUTION CONDS WITH THIS PACKAGE WITH SEAS BUILD TO 3-5 FT
AT TIMES. MAIN THREAT THIS WEEK WILL BE MORE OFFSHORE MOVING
STORMS FROM TUE ONWARD AS STORM MOTION SLOWLY BECOMES MORE WEST TO
EAST AND GUSTY WINDS/LIGHTNING/HEAVY RAIN FROM STORMS WILL BECOME
THE PRIMARY THREAT TO THE MARINERS.

RIP CURRENTS: LOW RISK IN THE OFFSHORE FLOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  99  75  97  75 /  40  40  40  30
SSI  91  78  90  78 /  30  20  40  30
JAX  96  76  95  76 /  40  40  40  20
SGJ  93  77  90  77 /  40  30  40  20
GNV  95  75  91  75 /  50  40  50  20
OCF  94  74  92  75 /  60  40  50  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

SANDRIK/COMBS
Hazardous weather outlook, Jul 13, 2:26 AM EST, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
326 AM EDT MON JUL 13 2015

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-141000-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
326 AM EDT MON JUL 13 2015

...ISOLATED SEVERE STORMS EXPECTED THIS WEEK MAINLY DURING THE
AFTERNOON AND EVENING HOURS...

...HOT AND HUMID CONDITIONS WILL CONTINUE THIS WEEK WITH AFTERNOON
HEAT INDICES AROUND 105 DEGREES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST
GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED STORMS ARE EXPECTED THIS AFTERNOON AND EVENING...MOVING
FROM NORTH TO SOUTH AROUND 15 MPH. ISOLATED SEVERE STORMS EXPECTED
WITH DAMAGING WINDS UP TO 60 MPH...ALONG WITH SMALL HAIL...DEADLY
FREQUENT LIGHTNING AND TEMPORARY MINOR FLOODING FROM LOCALIZED
HEAVY RAINFALL.

HIGHS IN THE 95 TO 100 DEGREE RANGE OVER INLAND AREAS WILL SUPPORT
HEAT INDICES AROUND 105 DEGREES DURING THE AFTERNOON HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

SCATTERED STORMS ARE EXPECTED THROUGH THE PERIOD MAINLY DURING THE
AFTERNOON AND EVENING HOURS. STORM MOVEMENT WILL MAINLY BE TOWARDS
THE SOUTHEAST. ISOLATED SEVERE STORMS EXPECTED WITH DAMAGING
WINDS UP TO 60 MPH...ALONG WITH SMALL HAIL...DEADLY FREQUENT
LIGHTNING AND TEMPORARY MINOR FLOODING FROM LOCALIZED HEAVY
RAINFALL.

HIGHS IN THE MID TO UPPER 90S WILL CONTINUE THROUGH THE WEEK AND WILL
SUPPORT HEAT INDICES AROUND 105 DEGREES DURING THE AFTERNOON HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED IN
THEIR AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jul 13, 12:12 PM EST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
112 PM EDT MON JUL 13 2015

GAZ151-131730-
PIERCE GA-
112 PM EDT MON JUL 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PIERCE COUNTY UNTIL 130
PM EDT...

AT 112 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JAMESTOWN...OR 8 MILES NORTHWEST OF BLACKSHEAR...MOVING SOUTHEAST AT
10 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
BLACKSHEAR...JAMESTOWN...SUNNYSIDE AND DEENWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3132 8211 3122 8227 3122 8231 3129 8239
      3136 8239 3136 8240 3138 8241 3138 8242
      3139 8242 3139 8241 3140 8240 3143 8238
      3143 8235 3144 8234 3144 8233 3145 8233
      3147 8230
TIME...MOT...LOC 1712Z 324DEG 10KT 3137 8235

SANDRIK
Special weather statement, Jul 13, 12:28 PM EST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
128 PM EDT MON JUL 13 2015

GAZ136-131800-
WAYNE GA-
128 PM EDT MON JUL 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR WAYNE COUNTY UNTIL 200 PM EDT...

AT 128 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SCREVEN...OR NEAR JESUP...MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JESUP...GARDI...SCREVEN...ODUM AND BROADHURST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3147 8167 3136 8183 3135 8195 3137 8203
      3141 8206 3145 8205 3147 8206 3148 8209
      3147 8213 3156 8213 3157 8215 3157 8213
      3171 8213 3178 8205
TIME...MOT...LOC 1728Z 318DEG 22KT 3157 8199

SANDRIK
Special weather statement, Jul 13, 12:30 PM EST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
130 PM EDT MON JUL 13 2015

GAZ151-131800-
PIERCE GA-
130 PM EDT MON JUL 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR PIERCE COUNTY UNTIL 200 PM EDT...

AT 129 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BRISTOL...OR NEAR BLACKSHEAR...MOVING EAST AT 15 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
BLACKSHEAR...PATTERSON...OFFERMAN...BRISTOL...JAMESTOWN...SUNNYSIDE
AND DEENWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3147 8216 3148 8210 3146 8206 3136 8204
      3129 8200 3127 8211 3120 8219 3122 8223
      3122 8231 3129 8239 3136 8239 3138 8242
      3140 8240 3141 8242 3143 8240 3143 8235
      3147 8230 3149 8230 3149 8227 3153 8223
TIME...MOT...LOC 1729Z 290DEG 13KT 3138 8226

SANDRIK
Special weather statement, Jul 13, 12:32 PM EST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
132 PM EDT MON JUL 13 2015

FLZ040-131800-
MARION FL-
132 PM EDT MON JUL 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MARION COUNTY UNTIL 200
PM EDT...

AT 132 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
RAINBOW LAKES ESTATES...MOVING EAST AT 20 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.

LOCATIONS IMPACTED INCLUDE...
RAINBOW LAKES ESTATES...DUNNELLON...FLEMINGTON...ROMEO AND STOKES
FERRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2897 8232 2902 8240 2902 8242 2905 8247
      2904 8250 2904 8253 2921 8254 2922 8240
      2948 8241 2949 8229 2896 8231
TIME...MOT...LOC 1732Z 290DEG 19KT 2915 8245

SANDRIK
Special weather statement, Jul 13, 12:44 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
144 PM EDT MON JUL 13 2015

GAZ152-131800-
BRANTLEY GA-
144 PM EDT MON JUL 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BRANTLEY COUNTY UNTIL 200
PM EDT...

AT 144 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RAYBON...OR NEAR NAHUNTA...MOVING EAST AT 30 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
NAHUNTA...RAYBON...FORT MUDGE...HICKOX AND HORTENSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3135 8195 3106 8201 3108 8206 3102 8208
      3110 8221 3117 8221 3119 8228 3122 8229
      3122 8215 3124 8214 3125 8214 3127 8211
      3128 8201 3131 8199 3135 8203 3137 8204
TIME...MOT...LOC 1744Z 291DEG 26KT 3127 8205

SANDRIK
Special weather statement, Jul 13, 1:06 PM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
206 PM EDT MON JUL 13 2015

GAZ151-152-131830-
BRANTLEY GA-PIERCE GA-
206 PM EDT MON JUL 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BRANTLEY AND SOUTHEASTERN
PIERCE COUNTIES UNTIL 230 PM EDT...

AT 205 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FORT MUDGE...OR 7 MILES WEST OF NAHUNTA...MOVING SOUTH AT 15 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
NAHUNTA...RAYBON...FORT MUDGE...HICKOX AND HORTENSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3137 8203 3135 8192 3135 8189 3107 8203
      3108 8206 3101 8208 3101 8213 3105 8216
      3109 8221 3117 8221 3117 8223 3120 8229
      3141 8206
TIME...MOT...LOC 1805Z 345DEG 12KT 3119 8210

SANDRIK

The radar

The Tampa radar (KTBW), 150 km away, was scanning. The volume nearest the first event began at 18:10 UTC.

Open the radar archive at this moment

Event by event

3 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Marion

When
July 13, 1:12 PM EST
Where
Marion County, Dunnellon
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
29.050, -82.450

Trees and power lines were were damaged near Dunnellon.

Thunderstorm Wind, Marion

When
July 13, 1:20 PM EST
Where
Marion County, 0.6 mi W of Dunnellon
Measured
50 kt (58 mph) estimated gust
Reported by
State Official
Coordinates
29.050, -82.460

Numerous trees were blown down in Dunnellon. The time of damage was based on radar.

Thunderstorm Wind, Flagler

When
July 13, 4:15 PM EST
Where
Flagler County, 0.6 mi W of Palm Coast
Measured
40 kt (46 mph) estimated gust
Property damage
$500
Reported by
Emergency Manager
Coordinates
29.570, -81.220

A tree was blown down on Fleetwood Drive in Palm Coast. The cost of damage was estimated.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2015Every state in 2015This day in weather historyWarnings in Florida, July 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 594180, 594181, 594182.